Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Burning sensation while urination. Feeling pressure. Pyridium prescribed. Any suggestions?

Hello i went to the doctor today, i have had a slight burning sensation when urinating. now when i urinate i feel a lot of preasure and it feels llike my urin flow is alot harder to come out.. its likw half thortle per say. the doctor gave me pyridium.any sugestions. i sure feel alot of preasure towrds my left lower abdame. sorry about the spelling
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Your symptoms seem to related to a urinary tract infection.
Pyridium is a pain killer and would treat the pain you are experiencing in your urinary tract but would not have an effect on the infection.It does not kill or affect bacteria

You need antibiotic therapy to completely resolve your symptoms. In addition to the antibiotics , you can use alot of fluids , this would help to flush the urinary system.

I hope this helps
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor